# SDR AWXA200400862

- Difficulty date: July 28, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A 2 INCH CRACK WAS FOUND IN STRAP ON BOTTOM OF BEAM AT BS 312, RBL 33, WL 200.  CRACK IS ENTIRE WIDTH OF STRAP; STOP DRILL IS NOT REQUIRED.  FABRICATED A REPAIR PLATE AND INSTALLED REPAIR PART IAW B737-300 SRM 53-10-51 FIG 204 PG 214 - 219.
